American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F28) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 50 found      Go to page: 1 2

[1] Thomas Church, Benson Farb and Andrew Putman. A stability conjecture for the unstable cohomology of $\mathrm{SL}_n\mathbb{Z}$, mapping class groups, and $\mathrm{Aut}(F_n)$. Contemporary Mathematics 620 (2014) 55-70.
Book volume table of contents
View Article: PDF

[2] Marianna Bonanome, Margaret H. Dean and Marcos Zyman. $IA$-Automorphisms of Groups with Almost Constant Upper Central Series. Contemporary Mathematics 582 (2012) 39-46.
Book volume table of contents
View Article: PDF

[3] Yoshihiko Shinomiya. Veech groups of flat structures on Riemann surfaces. Contemporary Mathematics 575 (2012) 343-362.
Book volume table of contents
View Article: PDF

[4] I. Marin and J. Michel. Automorphisms of complex reflection groups. Represent. Theory 14 (2010) 747-788. MR 2746138.
Abstract, references, and article information
View Article: PDF

[5] Takao Satoh. A reduction of the target of the Johnson homomorphisms of the automorphism group of a free group. Trans. Amer. Math. Soc. 363 (2011) 1631-1664. MR 2737281.
Abstract, references, and article information
View Article: PDF

[6] Yves de Cornulier. Erratum to “Finitely presentable, non-Hopfian groups with Kazhdan’s Property (T) and infinite outer automorphism group”. Proc. Amer. Math. Soc. 139 (2011) 383-384. MR 2729099.
Abstract, references, and article information
View Article: PDF

[7] Takao Satoh. The Johnson filtration of the McCool stabilizer subgroup of the automorphism group of a free group. Proc. Amer. Math. Soc. 139 (2011) 1237-1245. MR 2748417.
Abstract, references, and article information
View Article: PDF

[8] Mikhail Ershov. On the commensurator of the Nottingham group. Trans. Amer. Math. Soc. 362 (2010) 6663-6678. MR 2678990.
Abstract, references, and article information
View Article: PDF

[9] Olivier Frécon. Automorphism groups of small simple groups of finite Morley rank. Proc. Amer. Math. Soc. 138 (2010) 2591-2599. MR 2607889.
Abstract, references, and article information
View Article: PDF

[10] Daniel C. Cohen. Resonance of basis-conjugating automorphism groups. Proc. Amer. Math. Soc. 137 (2009) 2835-2841. MR 2506439.
Abstract, references, and article information
View Article: PDF

[11] Takao Satoh. The cokernel of the Johnson homomorphisms of the automorphism group of a free metabelian group. Trans. Amer. Math. Soc. 361 (2009) 2085-2107. MR 2465830.
Abstract, references, and article information
View Article: PDF

[12] S. P. Inamdar and Aniruddha C. Naolekar. On quasi-isometric embeddings of Lamplighter groups. Proc. Amer. Math. Soc. 135 (2007) 3789-3794. MR 2341928.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Yann Ollivier and Daniel T. Wise. Kazhdan groups with infinite outer automorphism group. Trans. Amer. Math. Soc. 359 (2007) 1959-1976. MR 2276608.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Yves de Cornulier. Finitely presentable, non-Hopfian groups with Kazhdan's Property (T) and infinite outer automorphism group. Proc. Amer. Math. Soc. 135 (2007) 951-959. MR 2262894.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Parameswaran Sankaran. On homeomorphisms and quasi-isometries of the real line. Proc. Amer. Math. Soc. 134 (2006) 1875-1880. MR 2215114.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Patrick Bahls. Automorphisms of Coxeter groups. Trans. Amer. Math. Soc. 358 (2006) 1781-1796. MR 2186996.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Gülin Ercan. On finite groups admitting a special noncoprime action. Proc. Amer. Math. Soc. 133 (2005) 2543-2547. MR 2146197.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Laurent Bartholdi and Said N. Sidki. The automorphism tower of groups acting on rooted trees. Trans. Amer. Math. Soc. 358 (2006) 329-358. MR 2171236.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Kevin M. Pilgrim. An algebraic formulation of Thurston's combinatorial equivalence. Proc. Amer. Math. Soc. 131 (2003) 3527-3534. MR 1991765.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Lisa A. Orlandi-Korner. The Bieri-Neumann-Strebel invariant for basis-conjugating automorphisms of free groups. Proc. Amer. Math. Soc. 128 (2000) 1257-1262. MR 1712889.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] A. Potapchik and A. Rapinchuk. Low-dimensional linear representations of $\textup{Aut} F_n, n \geq 3$ . Trans. Amer. Math. Soc. 352 (2000) 1437-1451. MR 1491874.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Joel David Hamkins. Every group has a terminating transfinite automorphism tower. Proc. Amer. Math. Soc. 126 (1998) 3223-3226. MR 1487370.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Jutta Hausen and Phillip Schultz. The maximal normal $p$-subgroup of the automorphism group of an abelian $p$-group. Proc. Amer. Math. Soc. 126 (1998) 2525-2533. MR 1458876.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Lee Mosher. A hyperbolic-by-hyperbolic hyperbolic group. Proc. Amer. Math. Soc. 125 (1997) 3447-3455. MR 1443845.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Martin R. Pettet. Virtually free groups with finitely many outer automorphisms. Trans. Amer. Math. Soc. 349 (1997) 4565-4587. MR 1370649.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Marc Culler and Karen Vogtmann. A group theoretic criterion for property FA. Proc. Amer. Math. Soc. 124 (1996) 677-683. MR 1307506.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Paul Igodt and Wim Malfait. Representing the automorphism group of an almost crystallographic group. Proc. Amer. Math. Soc. 124 (1996) 331-340. MR 1301030.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Darryl McCullough and Andy Miller. Symmetric automorphisms of free products. Memoirs of the AMS 122 (1996) MR 1329943.
Book volume table of contents

[29] S. M. Gersten. The automorphism group of a free group is not a ${\rm CAT}(0)$ group . Proc. Amer. Math. Soc. 121 (1994) 999-1002. MR 1195719.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Martyn R. Dixon and E. Myron Rigsby. The Sylow $p$-subgroups of semicomplete nilpotent groups . Proc. Amer. Math. Soc. 119 (1993) 341-349. MR 1152977.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 50 found      Go to page: 1 2